Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF

Book Information

Author: Joseph H. Silverman
Title: The arithmetic of elliptic curves
Additional book information Graduate Texts in Mathematics, vol. 106, Springer-Verlag, New York, Berlin, Heidelberg and Tokyo, 1986, xii + 400 pp., $48.00. ISBN 0-387-96203-4.


Review Information

Reviewer: J. W. S. Cassels
Journal: Bull. Amer. Math. Soc. 17 (1987), 148-149
DOI: http://dx.doi.org/10.1090/S0273-0979-1987-15544-3
PII: S 0273-0979(1987)15544-3